Per citar aquest document:
Besov capacity and Hausdorff measures in metric measure spaces
Costea, Şerban

Data: 2009
Resum: This paper studies Besov ρ-capacities as well as their relationship to Hausdorff measures in Ahlfors regular metric spaces of dimension Q for 1 < Q < p < ∞. Lower estimates of the Besov ρ-capacities are obtained in terms of the Hausdorff content associated with gauge functions h satisfying the decay condition ∫o¹ h(t)¹/(p-1) dt/t < ∞.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 141-178, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53109_07

38 p, 321.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2016-06-11

   Favorit i Compartir